# SDR SWAA2025072287470

- Difficulty date: July 1, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 71,897 hours, 42,923 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB PANEL 343AT SLIDE SEAL (SHARK FIN) CRACKED.   REMOVED AND REPLACED HORIZONTAL STAB PANEL 343AT SLIDE SEAL (SHARK FIN) IAW SRM 51-40-02-0G STEP 4. B; E; FIGURE 8. VERIFIED INSTALLATION FASTENER CALLOUT IAW IPC 55-10-52-01H ITEM 60.
